# SDR SWAA2018032820800

- Difficulty date: March 6, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 54,944 hours, 32,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 411A2854
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LOWER SILL GATE ATTACH PLATE CORRODED.     R & R THE PLATE IAW DWG AND SRM.
